# SDR ASAA2023051443231

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 35,776 hours, 11,297 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK CAPT SIDE. NO FMX BOTH SIDES. MAP REMAINED ON BOTH SIDES. LASTED APPROX 1 MINUTE. GROUNDED - YES. PERFORMED B737-900 FIM TASK 34-61-00-810-836. APPEARS TO BE AN INTERMITTENT FAULT. NO FURTHER TROUBLESHOOTING PERFORMED.
